# SDR QXEA2015110400577

- Difficulty date: November 3, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 21,400 hours, 22,676 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 14, PN 85328210-113, REQUIRES REPLACEMENT.  REMOVED SEAT TRACK NR 14, PN: 85328210-113, REF SRM 51-41-00-00-01.  INSTALLED NEW SEAT TRACK NR 14, PN: 85338210-113, REF SRM 51-42-05, 51-41-00, 51-40-15.  ALSO, DWG 85338201, REV C, 02-04-09.  LOCATED AND DRILLED NEW SEAT TRACK, PN: 85338210-113, REF SRM 51-40-07-02-01.
